Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Constipated stools followed by loose motion and passage of gas with sudden bouts of tenesmus. What course of action would you treat with?

I had come out of Ca Prostate after treatment with radiation and hormone therapy. I landed up with Radiation Proctitis, which resulted in bleeds enough to bring my Hb down from 14 to 9. I have undergone APC twice to stop the bleeds, followed by banding of piles. My current problem is constipated stools followed by loose motion and passage of gas with sudden bouts of tenesmus. My PSA remains around 0.6 -0.7. I am a diabetic but HbA1C shows good control with 6.5%. During the loose motions, I generally expel the Zomet SR 500mg pills (one in morning & two at night) in the stools and these are often almost full size. What course of action would you suggest?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Thank you query.
Avoid constipation as it may aggravate bleeding. Can try taking fiber supplements like isapgula husk available over the counter, may help.
Also can try changing zomet sr you are taking to plain non sustained release zomet and see if your problem gets solved.
Best wishes.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor